RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 917–919 (Mi mz2011)  

Brief Communications

Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net

D. B. Bazarkhanov

Institute of Pure and Applied Mathematics

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 646–648

Bibliographic databases:

Received: 16.05.1994

Citation: D. B. Bazarkhanov, “Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net”, Mat. Zametki, 57:6 (1995), 917–919; Math. Notes, 57:6 (1995), 646–648

Citation in format AMSBIB
\Bibitem{Baz95}
\by D.~B.~Bazarkhanov
\paper Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 917--919
\mathnet{http://mi.mathnet.ru/mz2011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362236}
\zmath{https://zbmath.org/?q=an:0870.41009}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 646--648
\crossref{https://doi.org/10.1007/BF02304561}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2011
  • http://mi.mathnet.ru/eng/mz/v57/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:81
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021